MathSciNet Relay Station
MathSciNet bibliographic data
MR295353 (45 #4419) 57B10
Levitt, Norman Applications of Poincaré duality spaces to the topology of manifolds. Topology 11 (1972), 205–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement